RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 6, Pages 665–674 (Mi mz5449)  

This article is cited in 5 scientific papers (total in 6 papers)

Inequalities between upper bounds of the derivatives of an arbitrary function on the half-line

S. B. Stechkin


Full text: PDF file (479 kB)

English version:
Mathematical Notes, 1967, 1:6, 442–447

Bibliographic databases:

Received: 16.02.1967

Citation: S. B. Stechkin, “Inequalities between upper bounds of the derivatives of an arbitrary function on the half-line”, Mat. Zametki, 1:6 (1967), 665–674; Math. Notes, 1:6 (1967), 442–447

Citation in format AMSBIB
\Bibitem{Ste67}
\by S.~B.~Stechkin
\paper Inequalities between upper bounds of the derivatives of an arbitrary function on the half-line
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 6
\pages 665--674
\mathnet{http://mi.mathnet.ru/mz5449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214716}
\zmath{https://zbmath.org/?q=an:0157.37602}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 6
\pages 442--447
\crossref{https://doi.org/10.1007/BF01093072}


Linking options:
  • http://mi.mathnet.ru/eng/mz5449
  • http://mi.mathnet.ru/eng/mz/v1/i6/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Balashova, “Imbedding theorems for Banach spaces of infinitely differentiable functions”, Math. USSR-Sb., 56:1 (1987), 63–78  mathnet  crossref  mathscinet  zmath
    2. S. B. Stechkin, “Some extremal properties of trigonometric sums”, Math. Notes, 55:2 (1994), 195–203  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. V. F. Babenko, V. A. Kofanov, S. A. Pichugov, “On inequalities of Landau–Kolmogorov–Hörmander type on the semi-axis”, Math. Notes, 65:2 (1999), 144–152  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. G. A. Kalyabin, “Effective Formulas for Constants in the Stechkin–Gabushin Problem”, Proc. Steklov Inst. Math., 248 (2005), 118–124  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019